advertisement
Question
Posted by: ren | 2012/04/19

eltroxin

Hi doc.
My doc prescribed eltroxin 0.5 mg because a routine thyroid test indicated that my thyroid is at the lower end of functioning. I had no symptoms, however.
I''ve been on the meds for 3 weeks now and have started to feel a fluttering of the heart after taking the pill as well an upset tummy and anxiety.
I''m concerned that these might be side effects. What should I do? What would happen if I stop the pills as I was fine before.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ren

I do suggest that you reconsult your doctor and inform him/her about the side effects that you are experiencing since taking the medication.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement